# SDR SWAA2022022216406

- Difficulty date: August 7, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 42,330 hours, 25,012 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING TRAILING EDGE WEB OUTBOARD OF FLAP DEFLECTION ARM; HAS CRACKED SEAL RETAINER. / REMOVED AND REPLACED SEAL RETAINER ON L/H WING TE WEB O/B OF FLAP DEFLECTION ARM IAW SOPM 20-50-01; SRM 51-40-02-0G-0 PAR 4 AND DRAWING 115A2930.
